Bounded step functions and factorial ratio sequences

Jason C Bell, Jonathan W Bober

Research output: Contribution to journalArticle (Academic Journal)peer-review

6 Citations (Scopus)


We study certain step functions whose nonnegativity is related to the integrality of sequences of ratios of factorial products. In particular, we obtain a lower bound for the mean square of such step functions which allows us to give a restriction on when such a factorial ratio sequence can be integral. Additionally, we note that this work has applications to the classification of cyclic quotient singularities.
Original languageEnglish
Pages (from-to)1419-1431
Number of pages13
JournalInternational Journal of Number Theory
Issue number8
Publication statusPublished - 2009


Dive into the research topics of 'Bounded step functions and factorial ratio sequences'. Together they form a unique fingerprint.

Cite this